Jump to content



Photo

Scared To Death About Tapering


  • Please log in to reply
64 replies to this topic

#61 gail

gail

    God-like

  • Site Supporter
  • 4,723 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 25 October 2018 - 08:12 AM

Fishinghat, is there a danger of seretonin syndrome since Twig is only on 30 mg duloxetine?

And since I'm lost again, how many Xanax is Twig taking? What's the equivalency with lorazepam?

And is it easier to taper Xanax because of it's long half life?

And what does Vyvanse do? What is it for?

By the way, a big hello to you Twig50! Thank you for letting me interfering in your post!

#62 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,534 posts
  • LocationMissouri

Posted 25 October 2018 - 11:27 AM

The risk of Serotonin Syndrome is low but could happen. Normally symptoms show within 48 hours of going on the second antidepressant.


Twig is on 0.75 mg of xanax a day and is dropping 1% a day. The 0.75 mg of xanax equals 1.50 mg of lorazepam. Xanax has a short half life of 4 to 7 hours while lorazepam has a half life of 6 to 8 hours.


Vyvanse (Lisdexamfetamine) is a substituted amphetamine and an inactive prodrug of the central nervous system (CNS) stimulant dextroamphetamine that is used in the treatment of attention deficit hyperactivity disorder (ADHD) and binge eating disorder.[

#63 twig50

twig50

    Member

  • Site Supporter
  • 26 posts
  • Locationpark forest ill
  • why_joining:
    i want to learn how to get off these drugs by tapering safely.

Posted 26 October 2018 - 05:38 PM

hi fishing hat  thanks for your responce. i am still scared to death about serotonin syndrome. I have been researching the internet and have found forums on duloxetine alone can cause serotonin, is this true? I am nervous, full of anxiety no appetite, dont want to socialize with my friends ect ect. I so badly want off these drugs and get my life back. Any suggestions? 


#64 gail

gail

    God-like

  • Site Supporter
  • 4,723 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 27 October 2018 - 09:13 AM

Hi Twig,

Fishinghat must be sleeping. Read again his first paragraph about serotonin syndrome.

The symptoms show about 48 hours after adding a new antidepressant.

Was there a new one added? Anxiety can play those tricks on you and if not the serotonin syndrome, it would be something else to worry about. I say this because I tend to be like this. The mind is looking for something to gnaw on it. All that said with love!

#65 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,534 posts
  • LocationMissouri

Posted 27 October 2018 - 05:32 PM

Twig, it is possible for any AD to cause serotonin syndrome by itself IF taken in excess of the maximum dose.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users